# SDR C77A2010F00107

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000209
- Aircraft time: 5,790 hours, 3,377 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2222
- Condition: Defective
- Location: Slat Skew
- Part time: 1,149 hours, 651 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SLAT FAIL MESSAGE ON TAKEOFF. SLATS WOULD NOT RETRACT. RETURNED TO MSP.
